# SDR USAABB98076

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND EMERGENCY LIGHTS AT R2 DOOR INOPERATIVE.  MAINTENANCE SWAPPED THE M1209 POWER SUPPLY WITH THE M738 POWER SUPPLY (EXTERIOR LIGHTS, LEFT SIDE) AND RESTRICTED THE AIRCRAFT TO DAYLIGHT OPERATIONS.  THE M738 MODULE WAS SUBSEQUENTLY REPLACED IN PHL.  (M)
